# SDR UALA2012011600324

- Difficulty date: January 14, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 33,657 hours, 13,705 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 THRUST REVERSER SYSTEM INOPERATIVE.  SAMC COMMENTS:  REVERSER INOPED DUE TO SLEEVE OUTER W ALL ACCOUSTIC MESH DELAMINATED.  OPBLM-EMC SAMC TEXT: REVERSER CAN BE REACTIVATED AFTER SLEEVE REPAIR IS ACCOMPLISHED.  OPBLM-EMC :LCL MAINT DEACTIVATED ENG 1 THRUST REVERSER PER MEL 7830M, DISPATCH HAS BEEN NOTIFIED.  WORK ACCOMPLISHED BY LCL MAINT.  OPBLM TOMC-EMC  13JAN12.  REPLACED TRANS REV SLEEVE PER AMM.
